# SDR 2006UALA01077

- Difficulty date: June 2, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 36,192 hours, 4,567 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT MID GALLEY WALL LEFT AISLE.  REPLACED LAMP ASSY. OPS. CKS. NORMAL.  [06-29-07]  REPLACED LAMP ASSY. OPS. CKS. NORMAL.
